# SDR DALA2022112907605

- Difficulty date: November 29, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 107,909 hours, 15,861 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 198 FOUND THAT RH SIDE H/STAB TO FUSELAGE CUTOUT LOWER SIDE SEAL FAIRING WORN. CORRECTIVE ACTION: CARRIED OUT THE REPAIR TO THE LWR FAIRING (SKIN) PNL AND THE FWD FAIRING (SKIN) PNL AT RH H/STAB CUTOUT LWR AREA AS PER B767-300 SRM53-80 (2516378)
